MathSciNet Relay Station
MathSciNet bibliographic data
MR2330974 60H15 (35K57 35R60 76M35 76S05)
Wang, Feng-Yu Harnack inequality and applications for stochastic generalized porous media equations. Ann. Probab. 35 (2007), no. 4, 1333–1350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement